Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications of Fernando A. Schwartz    :chronological  alphabetical  combined listing:

%% Papers Published   
@article{fds68885,
   Author = {F.A. Schwartz},
   Title = {The zero scalar curvature Yamabe problem on manifolds with
             boundary},
   Journal = {Indiana Univ. Math. J.},
   Number = {55},
   Pages = {1449-1460},
   Year = {2006},
   url = {http://arxiv.org/abs/math/0605650},
   Key = {fds68885}
}

@article{fds43447,
   Author = {P. Dartnell and A. Maass and F. Schwartz},
   Title = {Combinatorial constructions associated},
   Journal = {Theoret. Comput. Sci.},
   Number = {304},
   Pages = {485-497},
   Year = {2003},
   Key = {fds43447}
}


%% Papers Submitted   
@article{fds71818,
   Author = {F.A. Schwartz},
   Title = {Existence of outermost apparent horizons with product of
             spheres topology},
   Year = {2007},
   url = {http://arxiv.org/abs/0704.2403},
   Key = {fds71818}
}


%% Preprints   
@article{fds71817,
   Author = {F.A. Schwartz},
   Title = {Yamabe invariants of manifolds with boundary},
   Year = {2006},
   Key = {fds71817}
}

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320